# SDR AALA2020022099020

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 62,676 hours, 27,920 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Part serial: A24863
- Condition: Inoperative
- Location: Lt Wing Fuel
- Part time: 54,719 hours, 21,631 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LEFT CTR TANK FUEL PUMP INOPERATIVE. REMOVED AND REPLACED LH CENTER TANK FUEL PUMP FIN (37QA) IAW AMM  28-21-51; OPS CHECK GOOD.
